It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-12-2006, 11:06 AM   #1
Newbie
(female)
 
Join Date: Oct 2006
Posts: 1
Serenity_River HB User
Unhappy what is it

over the last few weeks av been haveing twiches in my legs they were little onces but now they have increasted
it not just in my legs now it is in mu arms as well now
am unsure what to make of it my boyfriend think it becouse am tired but ithappneds even when am not tired i have been undera lot of stress as well of late with money problems but i have been under stress before and never had anything like this

also am on anti depressants as well as inhalers of asthma i never had any effects like this from them before

Serenity

 
Old 10-15-2006, 02:55 AM   #2
Senior Member
(male)
 
Join Date: Nov 2005
Location: ansonia,ct.,usa
Posts: 192
dutch-ny HB User
Re: what is it

check the side affects for your medications ,this may help.

 
Sponsors Lightbulb
   
Old 10-15-2006, 02:21 PM   #3
Member
(female)
 
Join Date: Oct 2006
Posts: 75
michmob HB User
Re: what is it

Im asthmatic as well and am under a lot of stress. I have had twitches in arms and legs for a long time now and have mentioned it to doc and been told theres nothing to worry about. Try not to drink to much caffine and relax whenever you can but dont worry about it.

Last edited by michmob; 10-15-2006 at 02:22 PM.

 
Old 10-18-2006, 10:48 AM   #4
Newbie
(female)
 
Join Date: Oct 2006
Posts: 2
Katherine83 HB User
Re: what is it

I agree check the side-effects of your meds. Also if your on anti-depressants then you are probably seeing our doc on a somewhat regular basis. I would ask about the twitch next time your in there.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
breakup? what to do? apple_juice Relationship Health 50 11-22-2006 04:30 PM
What to ask on Monday phat1 Thyroid Disorders 5 10-25-2006 04:26 PM
Diagnosed bipolar and now dont know what to expect *Lai* Bipolar Disorder 13 05-23-2006 03:40 PM
What is your motivation to lose annb Weight Loss 50 01-13-2006 05:01 PM
To all my friends, what should I do? StormGirl Relationship Health 74 04-23-2005 05:10 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Administrator (48), Titchou (43), quincy (33), janewhite1 (32), JJ (28), ladybud (24), Misty800 (17), feelbad (15), ibake&pray (15), shisslak (14)

Site Wide Totals

teteri66 (1164), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 09:31 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!